# SDR ABXA060208

- Difficulty date: March 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198502
- Condition: Damaged
- Location: Bs 857-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE EXISTING DISCREPANT LONGERON 24 RIGHT IN RIGHT WHEEL WELL, STA. 857 - 980, DUE TO PREVIOUS DAMAGE WITH AN INTERIM REPAIR IAW REA D853-52752-MR. REMOVED AND REPLACED LONGERON 24 RIGHT IN RIGHT WHEEL WELL IAW REA D853-53079-MR, REV. A.
